Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1673-1679
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a2,
author = {A. K. Demenchuk},
title = {Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {1673--1679},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a2/}
}
TY - JOUR AU - A. K. Demenchuk TI - Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side JO - Differencialʹnye uravneniâ PY - 1991 SP - 1673 EP - 1679 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a2/ LA - ru ID - DE_1991_27_10_a2 ER -
%0 Journal Article %A A. K. Demenchuk %T Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side %J Differencialʹnye uravneniâ %D 1991 %P 1673-1679 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a2/ %G ru %F DE_1991_27_10_a2
A. K. Demenchuk. Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1673-1679. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a2/